DOI QR코드

DOI QR Code

COMMON FIXED POINT FOR MULTIVALUED MAPPINGS IN INTUITIONISTIC FUZZY METRIC SPACES

  • Sharma, Sushil (DEPARTMENT OF MATHEMATICS MADHAV VIGYAN MAHAVIDHYALAYA VIKRAM UNIVERSITY) ;
  • Kutukcu, Servet (DEPARTMENT OF MATHEMATICS FACULTY OF SCIENCE AND ARTS ONDOKUZ MAYIS UNIVERSITY) ;
  • Rathore, R.S. (DEPARTMENT OF MATHEMATICS GOVT. GIRLS P.G. COLLEGE)
  • Published : 2007.07.31

Abstract

The purpose of this paper is to obtain some common fixed point theorems for multivalued mappings in intuitionistic fuzzy metric space. We extend some earlier results.

Keywords

common fixed point;multivalued map;intuitionistic fuzzy metric space

References

  1. C. Alaca, D. Turkoglu, and C. Yildiz, Fixed point in intuitionistic fuzzy metric spaces, Chaos, Solitons and Fractals 29 (2006), 1073-1078 https://doi.org/10.1016/j.chaos.2005.08.066
  2. K. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems 20 (1986), 87-96 https://doi.org/10.1016/S0165-0114(86)80034-3
  3. A. George and P. Veeramani, On some results in fuzzy metric spaces, Fuzzy sets and Systems 64 (1994), 395-399 https://doi.org/10.1016/0165-0114(94)90162-7
  4. G. Jungck and B. E. Rhoades, Fixed point for set valued functions without continuity, Ind. J. Pure & Appl, Math. 29 (1998), no. 3, 227-238
  5. I. Kubiaczyk and S. Sharma, Common fixed point in fuzzy metric space, J. Fuzzy Math. (to appear)
  6. S. Kutukcu, A common fixed point theorem for a sequence of self maps in intuitionistic fuzzy metric spaces, Commun. Korean Math. Soc. 21 (2006), no. 4, 679-687 https://doi.org/10.4134/CKMS.2006.21.4.679
  7. J. H. Park, Intuitionistic fuzzy metric spaces, Chaos, Solitons and Fractals 22 (2004), 1039-1046 https://doi.org/10.1016/j.chaos.2004.02.051
  8. B. Schweizer and A. Sklar, Statistical spaces, Pacific J. Math. 10 (1960), 313-334 https://doi.org/10.2140/pjm.1960.10.313
  9. S. Sharma, On fuzzy metric space, Southeast Asian Bull. Math. 6 (2002), no. 1, 145-157 https://doi.org/10.1007/s100120200034
  10. D. Turkoglu, C. Alaca, and C. Yildiz, Compatible maps and compatible maps of type ($\alpha$) and ($\beta$) in intuitionistic fuzzy metric spaces, Demonstratio Math. 39 (2006), no. 3, 671-684
  11. D. Turkoglu, C. Alaca, Y. J. Cho, and C. Yildiz, Common fixed point theorems in intuitionistic fuzzy metric spaces, J. Appl. Math. & Computing 22 (2006), no. 1-2, 411-424 https://doi.org/10.1007/BF02896489
  12. L. A. Zadeh, Fuzzy sets, Inform. and Control 8 (1965), 338-353 https://doi.org/10.1016/S0019-9958(65)90241-X

Cited by

  1. COMMON FIXED POINT THEOREM FOR MULTIMAPS ON MENGER L-FUZZY METRIC SPACE vol.20, pp.1, 2013, https://doi.org/10.7468/jksmeb.2013.20.1.11